Lancaster EPrints

Bifurcation analysis of a neutral delay differential equation modelling the torsional motion of a driven drill-string.

Balanov, A. G. and Janson, N. B. and McClintock, Peter V. E. and Tucker, R. W. and Wang, C. H. T. (2003) Bifurcation analysis of a neutral delay differential equation modelling the torsional motion of a driven drill-string. Chaos, Solitons and Fractals, 15 (2). pp. 381-394. ISSN 0960-0779

[img]
Preview
PDF (wangPostPrint) - Draft Version
Download (1245Kb) | Preview

    Abstract

    Using techniques from dynamical systems analysis we explore numerically the solution space, under parametric variation, of a neutral differential delay equation that arises naturally in the Cosserat description of torsional waves on a driven drill-string.

    Item Type: Article
    Journal or Publication Title: Chaos, Solitons and Fractals
    Additional Information: This is the author’s version of a work that was accepted for publication in Chaos, Solitons and Fractals. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Chaos, Solitons and Fractals, 15, 2, 2003 DOI: 10.1016/S0960-0779(02)00105-4 Date of Acceptance: 29/04/2002
    Subjects: Q Science > QC Physics
    Departments: Faculty of Science and Technology > Physics
    ID Code: 10090
    Deposited By: Mrs Yaling Zhang
    Deposited On: 03 Jul 2008 16:46
    Refereed?: Yes
    Published?: Published
    Last Modified: 18 Jun 2015 05:21
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/10090

    Actions (login required)

    View Item